# SDR SWAA2024061400443

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 74,090 hours, 44,238 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Pulled
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL HAS MULTIPLE RIVETS PULLED THROUGH INLET SKIN. FWD AND AFT EDGES<[01] REMOVED AND REPLACED #2 ENGINE INLET COWL IAW AMM 71-11-01. OPS CHECK GOOD
